# SDR ABXA050381

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,052 hours, 44,007 cycles
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Condition: Broken
- Location: Ng Stop Cable
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION, LOUD NOISE AND SEVERE VIBRATION FROM THE NOSE GEAR AREA WAS FELT. RECYCLED THE LANDING GEAR AND A LOUD BANG WAS HEARD. RETURNED TO THE AIRPORT AND MADE A NORMAL LANDING WITH ALL THE CORRECT INDICATIONS.  FOUND THE NOSE GEAR DOOR STOP CABLE BROKEN. REPLACED CABLE AND RIGGED DOORS IAW MM 32-22-01-2-0004.
